# SDR 2003FA0000000

- Difficulty date: November 26, 2002
- Submitted: January 2, 2003
- Operation: General aviation
- Aircraft: N2317G
- Make and model: Cessna T210L
- Aircraft serial: 21061485
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 99105921
- Part serial: A1500269
- Condition: Seized
- Location: Engine
- Part time: 3,389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LOW VOLTAGE LIGHT ILLUMINATED ON TAXI.  MECHANIC FOUND THAT THE ALTERNATOR HAD SEIZED AND THE BELT HAD BROKEN.  WHEN THE ALTERNATOR WAS REMOVED, THE MECHANIC NOTED THAT THERE WAS A NOTICEABLE CATCH WHILE ROTATION THE PULLEY.  ADDITIONALLY ONE OF THE CASE HALF THROUGH BOLTS HAD BACKED OUT SLIGHTLY AND WAS LOOSE.
